• cindylou92's Avatar

    cindylou92 wrote on spdsgrl's wall

    spdsgrl Did you have problems with swallowing the Stirvaga pills? I just got them and they are too big for me, I have a bad gag reflex.

    1 Comment
    • spdsgrl's Avatar
      spdsgrl

      I didn't have any problem work the pill. I believe you can cut them I half, but check to be sure. I hope they they work great for you. I stayed stable on them for a long time and had very minimal side effects. The worst was I got muscle spasms (but that might just be me because I still get some on Lonsurf) The doc gave me muscle relaxers and our health savings plan credit card covered a membership to Massage Envy until my wonderful brother gave me one for my birthday and the massages were and continue to be miracle workers. I feel better overall after a, massage, they have reduced my spasms to almost none, they get rid of a million muscle knots every time and I think even leveled out my BP. If you have any questions, just ask. If you need an ear or anything, feel free to get my email from Greg. Best of luck... I'm sending good vibes and karma your way. :-)

      24 days ago
  • cindylou92's Avatar
  • cindylou92's Avatar

    cindylou92 asked a questionColorectal (Colon) Cancer

    Possibly starting Stivarga. Is the hand, foot side effects bad?

    • spdsgrl's Avatar
      spdsgrl

      Hi CindyLou,

      Obviously everyone is different, but I didn't have any hand/ foot side effects. I know calluses are s concern, but very little issues for me. I did get pedicures and manicures that my doctor knew about. Because of the risk of infection, I went to a salon/spa and paid more then if I went to one of the less expensive nail studios. The woman who does mine has a mom who battled breast cancer so she understood the risk of infection. She double cleaned her tub, used extra clan tools and generally watched for v open skin. In addition to beginning it made a huge difference with that side effect, it give me a chance to relax and feel normal. I also got massages, because I did have muscle cramps and spasms as a side effect. Our medical reimbursement card paid for a membership to massage envy since it was medical massage. Those two things have helped keep me sane and relaxed. Lol

      Best of luck to you. I'm here if you have questions about my experience on Stivsrga. I was on it quite a while (I'm on Lonsurf now due to progression on Stivarga )

      Sue

      about 1 month ago
    • MaryU55's Avatar
      MaryU55

      I'm on Stivarga now. I haven't had to hand/foot side effect but I've lost a lot of weight and I'm having trouble gaining. I'm only on 1/2 the normal dose and that may make a difference. It really lowered my CEA. I had a scan yesterday and don't have the results yet. That will be the true test of how well it's working.
      Good luck to you. Remember everyone is different and you can't predict what our side effects will be.

      about 1 month ago
    • Skyemberr's Avatar
      Skyemberr

      I've never been in Stivarga or had hand foot syndrome on any of my meds, so far.....

      I hope it works for you and all goes smoothly with no I'll effects!!

      about 1 month ago
  • cindylou92's Avatar

    cindylou92 started following

    User: In512

  • cindylou92's Avatar

    cindylou92 started following

    Question: Terminal?

  • cindylou92's Avatar

    cindylou92 started following